# SDR SWIA200210882

- Difficulty date: May 26, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 32,266 hours, 40,145 cycles
- Engine: Pwa PW118A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SMOKING HEAVILY FROM THE TOP OF THE COWL AFTER SHUT DOWN.  FUEL WAS DRIPPING FROM UNDERNEATH THE ENGINE.  FOUND FUEL NOZZLE (9 O'CLOCK POSITION) TRANSFER TUBES NOT SEATED.  REPLACED O-RINGS ON TRANSFER TUBES AND SEATED.  PERFORMED LEAK CHECK.  LEAK CHECK GOOD.
